# SDR USAA030141

- Difficulty date: August 14, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Part time: 47,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT FLAP EXTERIOR SKIN DELAMINATED, 6 INCHES - 11 INCHES FROM OUTBOARD END AND 5 INCHES FROM L/E.  COMPOSITE DELAMINATED, RIGHT WING INBOARD AFT FLAP TOP SURFACE.  INTERIM HOT METAL BOND CORE REPLACEMENT AND UPPER SKIN SECTION PER TR 57-53-01A.  (M)
